Aa
A
A
Close
Avatar universal
BP 231/111 Can this cause erratic behavior
Can your BP cause erratic behavior?  I was diagnosed with GAD in 2007.  I had my BP under control then all of a sudden it is spiking out of control again,  feel chest pressure, etc.  numbness sometimes, and so on.  I went through this in 2004 and they just kept adding meds, such as Toprol, and Lexapro, and so on til I felt drugged.  Has anyone every tried acupuncture for high BP./   or Anxiety .

Cancel
1 Answers
Page 1 of 1
Avatar universal
Not a doctor -- just another unlucky fella with CAD -- and no experience with acupuncture or erratic behavior.  But along with your meds, you should consider exercise (at least as much is safe for you to partake in).  I have numerous deceased relatives who either died young, or at best, lasted to an average mortality age.  But I also have an aunt and uncle who are still kicking in their early 90s.  And how did they live their lives different than my other relatives?  Yep, they exercised and were active.  Heck, I still think they get to a gym even today.

Exercise isn't the be all/end all, but it sure helps -- even from a mere mental standpoint.  Just getting out for a daily walk can be beneficial.  Just be cautious and slowly build up your stamina.  But exercise can lower blood pressure.

You may also want to check out metabolic cardiology (though only as a supplement to your meds/not as a replacement) and the Resperate device.  Both too could help your BP.

Best of luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Who are the top-rated Cardiologists in your area?
Heart Disease Community Resources
Top Heart Disease Answerers
159619 tn?1499916784
Blank
Salt Lake City, UT
11548417 tn?1506084164
Blank
Netherlands
Avatar universal
Blank
5536886 tn?1455830946
Blank
Avatar universal
Blank